# SDR SIMA201911132002

- Difficulty date: November 12, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N808AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145519
- Aircraft time: 37,098 hours, 34,299 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Regulator Valve
- Part number: 32158862
- Part serial: 779C
- Condition: Failed
- Location: Lt Wing Anti Ice
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT PERFORMED ICE TEST. WE SAW WG A/ICE FAIL, STAB A/ICE FAIL, BLD 1 VLV FAIL, AND BLD 1 VLV CLOSED MESSAGES ON EICAS. "TRANSFERRED TO NRWC 808-DFW-03494"-C/A-REMOVED AND REPLACED ENGINE #1 BLEED VALVE IAW AMM 36-11-05.PERFORMED OPC IAW AMM 36-11-05. OPC GOOD. NO DEFECTS NOTED. SEE NRWC# 808-DFW-03494.
